# SDR HEEA954572

- Difficulty date: March 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8197X
- Make and model: Bolkms BO105S
- Aircraft serial: S808
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 97914211
- Condition: Defective
- Location: Bleed Sov
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SOLENOID INTERMITTENT OPERATION.
